MathSciNet Relay Station
MathSciNet bibliographic data
MR2775597 (2012a:92158) 92D30 (34D20)
Bhunu, C. P.; Mushayabasa, S.; Kojouharov, H.; Tchuenche, J. M. Mathematical analysis of an HIV/AIDS model: impact of educational programs and abstinence in sub-Saharan Africa. J. Math. Model. Algorithms 10 (2011), no. 1, 31–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement